Interval incidence coloring of subcubic graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

Interval incidence coloring of subcubic graphs

Abstrakt

In this paper we study the problem of interval incidence coloring of subcubic graphs. In [14] the authors proved that the interval incidence 4-coloring problem is polynomially solvable and the interval incidence 5-coloring problem is N P-complete, and they asked if χii(G) ≤ 2∆(G) holds for an arbitrary graph G. In this paper, we prove that an interval incidence 6-coloring always exists for any subcubic graph G with ∆(G) = 3.

Cytowania

  • 1
    CrossRef
  • 0
    Web of Science
  • 1
    Scopus

Anna Małafiejska, Michał Małafiejski. (2017). Interval incidence coloring of subcubic graphs, 37, 427-441. https://doi.org/10.7151/dmgt.1962

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Discussiones Mathematicae Graph Theory nr 37, strony 427 - 441,
ISSN: 1234-3099
Język:
angielski
Rok wydania:
2017
Opis bibliograficzny:
Małafiejska A., Małafiejski M.: Interval incidence coloring of subcubic graphs// Discussiones Mathematicae Graph Theory. -Vol. 37, (2017), s.427-441

wyświetlono 6 razy

Publikacje, które mogą cię zainteresować

Meta Tagi